1 doctor weighed in:

Im on birth control pills. What should i do if i experience diarrhea or vomiting? How does it affect the pill?

1 doctor weighed in
Dr. Kathy Robinson
Family Medicine

In brief: Depends

If you are vomiting up the pills it can be a problem. If you lose one dose this way it is not an issue but if vomiting causes you to miss two doses then you need to use back up protection until you have been back on your pills regularly for a few weeks.

In brief: Depends

If you are vomiting up the pills it can be a problem. If you lose one dose this way it is not an issue but if vomiting causes you to miss two doses then you need to use back up protection until you have been back on your pills regularly for a few weeks.
Dr. Kathy Robinson
Dr. Kathy Robinson
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors